Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Should i stop drinking coffee for my shaking and shrinking lips?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
I drink coffe every morning so I notice my lips shaken and shrinking so I ve been with this problem 2 YEARS so I trying to cut the coffe so can you help me you think I must stop drinking coffe?
Posted Fri, 14 Mar 2014 in General Health
Answered by Dr. Shoaib Khan 55 minutes later
Brief Answer: Yes sir, it would be best to reduce or discontinue Detailed Answer: Hello sir and welcome. Thank you for writing to us. Various items can result in a hydration level in the body, and caffeine is one of them. The caffeine present in coffee can have such an undesirable side effect, but this is from excessive consumption of the beverage. Added to this, darkening of the lips can also occur with caffeine consumption and smoking. So my advice would be to gradually reduce your coffee intake either to a permissible level or to completely discontinue the same, as this would be best. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor